# SDR BAGA2023100600001

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N223BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55128
- Aircraft time: 746 hours, 305 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN COCKPIT. BURNING ODER FROM FO OVERHEAD GASPER VENT. STARTED NEAR TOP OF CLIMB AND WAS INTERMITTENT. THEN THE SMELL BECAME STEADY AND CREW MADE THEIR DECISION TO DIVERT.  CORRECTIVE ACTION:  PERFORMED AIR CONDITIONING SYSTEM TEST IAW AMP BD500-A-J21-51-00-01AAA-320A-A , AIR CONDITIONING LEAK TEST IAW AMP BD500-A-J21-51-00-01AAA-364B-A, VISUAL INSPECTION WAS ALSO DONE TO RECIRCULATING FAN FILTERS IAW BD500-A-J21-22-03-01AAA-520A-A , DURING ALL OPERATION AND TEST NOT FUMES OR ANY DISTINCT SMELLS WERE PRESENT. (APU) DRAIN LINES -VISUAL  EXAMINATION IAW BD500-A-J49-14-00-01AAA-311A-A OPS CHECK GOOD AND ALL PLACARDS REMOVED; NO FURTHER DEFECTS NOTED AT THIS TIME.
